A survey and some new results on the existence of solutions of IPBVPs for first order functional differential equations

Yuji Liu

Applications of Mathematics (2009)

  • Volume: 54, Issue: 6, page 527-549
  • ISSN: 0862-7940

Abstract

top
This paper deals with the periodic boundary value problem for nonlinear impulsive functional differential equation x ' ( t ) = f ( t , x ( t ) , x ( α 1 ( t ) ) , , x ( α n ( t ) ) ) for a.e. t [ 0 , T ] , Δ x ( t k ) = I k ( x ( t k ) ) , k = 1 , , m , x ( 0 ) = x ( T ) . We first present a survey and then obtain new sufficient conditions for the existence of at least one solution by using Mawhin’s continuation theorem. Examples are presented to illustrate the main results.

How to cite

top

Liu, Yuji. "A survey and some new results on the existence of solutions of IPBVPs for first order functional differential equations." Applications of Mathematics 54.6 (2009): 527-549. <http://eudml.org/doc/37835>.

@article{Liu2009,
abstract = {This paper deals with the periodic boundary value problem for nonlinear impulsive functional differential equation \[ \{\left\lbrace \begin\{array\}\{ll\} x^\{\prime \}(t)=f(t,x(t),x(\alpha \_1(t)),\cdots ,x(\alpha \_n(t))) \text\{for a.e.\} \ t\in [0,T], \Delta x(t\_k)=I\_k(x(t\_k)), \ k=1,\cdots ,m, x(0)=x(T). \end\{array\}\right.\} \] We first present a survey and then obtain new sufficient conditions for the existence of at least one solution by using Mawhin’s continuation theorem. Examples are presented to illustrate the main results.},
author = {Liu, Yuji},
journal = {Applications of Mathematics},
keywords = {periodic boundary value problem; impulsive differential equation; fixed-point theorem; growth condition; periodic boundary value problem; impulsive differential equation; fixed-point theorem; growth condition},
language = {eng},
number = {6},
pages = {527-549},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A survey and some new results on the existence of solutions of IPBVPs for first order functional differential equations},
url = {http://eudml.org/doc/37835},
volume = {54},
year = {2009},
}

TY - JOUR
AU - Liu, Yuji
TI - A survey and some new results on the existence of solutions of IPBVPs for first order functional differential equations
JO - Applications of Mathematics
PY - 2009
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 54
IS - 6
SP - 527
EP - 549
AB - This paper deals with the periodic boundary value problem for nonlinear impulsive functional differential equation \[ {\left\lbrace \begin{array}{ll} x^{\prime }(t)=f(t,x(t),x(\alpha _1(t)),\cdots ,x(\alpha _n(t))) \text{for a.e.} \ t\in [0,T], \Delta x(t_k)=I_k(x(t_k)), \ k=1,\cdots ,m, x(0)=x(T). \end{array}\right.} \] We first present a survey and then obtain new sufficient conditions for the existence of at least one solution by using Mawhin’s continuation theorem. Examples are presented to illustrate the main results.
LA - eng
KW - periodic boundary value problem; impulsive differential equation; fixed-point theorem; growth condition; periodic boundary value problem; impulsive differential equation; fixed-point theorem; growth condition
UR - http://eudml.org/doc/37835
ER -

References

top
  1. Chen, J., Tisdell, C. C., Yuan, R., 10.1016/j.jmaa.2006.09.021, J. Math. Anal. Appl. 331 (2007), 902-912. (2007) Zbl1123.34022MR2313690DOI10.1016/j.jmaa.2006.09.021
  2. Franco, D., Nieto, J. J., 10.1023/A:1026676105073, Int. J. Theor. Phys. 37 (1998), 1607-1616. (1998) Zbl0946.34024MR1627762DOI10.1023/A:1026676105073
  3. Franco, D., Nieto, J. J., 10.1016/S0362-546X(98)00337-X, Nonlinear Anal., Theory Methods Appl. 42 (2000), 163-173. (2000) Zbl0966.34025MR1773975DOI10.1016/S0362-546X(98)00337-X
  4. Franco, D., Nieto, J. J., 10.1016/S0377-0427(97)00212-4, J. Comput. Appl. Math. 88 (1998), 144-159. (1998) Zbl0898.34010MR1609074DOI10.1016/S0377-0427(97)00212-4
  5. Gaines, R. E., Mawhin, J. L., Coincidence Degree, and Nonlinear Differential Equations. Lecture Notes in Math., Vol. 568, Springer Berlin (1977). (1977) MR0637067
  6. He, Z., Yu, J., 10.1016/S0022-247X(02)00133-6, J. Math. Anal. Appl. 272 (2002), 67-78. (2002) DOI10.1016/S0022-247X(02)00133-6
  7. Hernández, E. M., Rabello, M., Henriquez, H. R., 10.1016/j.jmaa.2006.09.043, J. Math. Anal. Appl. 331 (2007), 1135-1158. (2007) Zbl1123.34062MR2313705DOI10.1016/j.jmaa.2006.09.043
  8. Jiang, D., Nieto, J. J., Zuo, W., 10.1016/j.jmaa.2003.09.020, J. Math. Anal. Appl. 289 (2004), 691-699. (2004) Zbl1134.34322MR2026934DOI10.1016/j.jmaa.2003.09.020
  9. Li, X., Lin, X., Jiang, D., Zhang, X., 10.1016/j.na.2005.04.005, Nonlinear Anal., Theory Methods Appl. 62 (2005), 683-701. (2005) Zbl1084.34071MR2149910DOI10.1016/j.na.2005.04.005
  10. Li, J., Shen, J., 10.1016/j.cam.2005.05.037, J. Comput. Appl. Math. 193 (2006), 563-573. (2006) Zbl1101.34050MR2229561DOI10.1016/j.cam.2005.05.037
  11. Liang, R., Shen, J., 10.1016/j.cam.2006.03.017, J. Comput. Appl. Math. 202 (2007), 498-510. (2007) Zbl1123.34050MR2319972DOI10.1016/j.cam.2006.03.017
  12. Liu, Y., 10.1016/j.jmaa.2006.01.027, J. Math. Anal. Appl. 327 (2007), 435-452. (2007) Zbl1119.34062MR2277424DOI10.1016/j.jmaa.2006.01.027
  13. Liu, X., 10.1080/00036819008839925, Appl. Anal. 36 (1990), 119-130. (1990) Zbl0671.34018MR1040882DOI10.1080/00036819008839925
  14. Liu, Y., Bai, Z., Gui, Z., Ge, W., Positive periodic solutions of impulsive delay differential equations with sign-changing coefficients, Port. Math. (N.S.) 61 (2004), 177-191. (2004) MR2066673
  15. Liu, Y., Ge, W., Stability theorems and existence results for periodic solutions of nonlinear impulsive delay differential equations with variable coefficients, Nonlinear Anal., Theory Methods Appl. 57A (2004), 363-399. (2004) Zbl1064.34051MR2064097
  16. Nieto, J. J., 10.1006/jmaa.1997.5207, J. Math. Anal. Appl. 205 (1997), 423-433. (1997) Zbl0870.34009MR1428357DOI10.1006/jmaa.1997.5207
  17. Nieto, J. J., 10.1016/S0893-9659(01)00163-X, Appl. Math. Lett. 15 (2002), 489-493. (2002) Zbl1022.34025MR1902284DOI10.1016/S0893-9659(01)00163-X
  18. Nieto, J. J., 10.1016/S0362-546X(01)00889-6, Nonlinear Anal., Theory Methods Appl. 51 (2002), 1223-1232. (2002) Zbl1015.34010MR1926625DOI10.1016/S0362-546X(01)00889-6
  19. Nieto, J. J., Rodríguez-López, R., 10.1016/j.jmaa.2005.06.014, J. Math. Anal. Appl. 318 (2006), 593-610. (2006) Zbl1101.34051MR2215172DOI10.1016/j.jmaa.2005.06.014
  20. Pierson-Gorez, C., Impulsive differential equations of first order with periodic boundary conditions, Differ. Equ. Dyn. Syst. 1 (1993), 185-196. (1993) Zbl0868.34007MR1258896
  21. Tang, S., Chen, L., 10.1016/j.jmaa.2003.11.061, J. Math. Anal. Appl. 292 (2004), 211-221. (2004) Zbl1062.34055MR2050225DOI10.1016/j.jmaa.2003.11.061
  22. Vatsala, A. S., Sun, Y., 10.1080/00036819208840074, Appl. Anal. 44 (1992), 145-158. (1992) Zbl0753.34008MR1284994DOI10.1080/00036819208840074
  23. Yang, X., Shen, J., 10.1016/j.amc.2006.12.085, Appl. Math. Comput. 189 (2007), 1943-1952. (2007) Zbl1125.65074MR2332147DOI10.1016/j.amc.2006.12.085

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.